# SDR AALA20010072

- Difficulty date: January 2, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FS 303 FRAME CRACKED .625 INCH AT STRINGER 16L CUTOUT.  STOP DRILLED CRACK AND INSTALLED DOUBLER REPAIR PER SB 727-53-153 R5.  (M)
